? asked in HealthMen's Health · 2 months ago

My penis won’t stay erected. Why is this?

I’m on 25 mg Zoloft and it makes me have a high sex drive, when I masterbate it’s awesome and I’m sure sex would be too but I’ve noticed that when I’m masterbating, my penis doesn’t want to stay up all the time. It’ll get hard and then it’ll just go limp but yet I’m still turned on. I don’t want to have sex because I’m afraid this will happen during sex and I’ll just embarrass myself. I’m not old, I’m 26, so what’s the problem? I’m not going to talk to my doctor about it because they’ve switched my meds so many times and I’m liking the way Zoloft is making me feel. Maybe it’s all in my head? Idk.

5 Answers

Relevance
  • 4 weeks ago

    Good erectile treatment device https://fabfellas.com/

  • T J
    Lv 6
    2 months ago

    Its the Zoloft, and any drug in the same class as it. Viagra is going to be needed.

  • Anonymous
    2 months ago

    you are suffering from malnutrition

    take two eggs at breakfast

    take multivitamin mineral supplement

    eat double patty big mac beef burgers

  • Anonymous
    2 months ago

     You'd truly be better off asking your family doctor zxjqp

     . . . . . . . . . .

     , , , , , , , , , ,

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • kelvin
    Lv 7
    2 months ago

    you need to discuss all problems with your doctor when it comes to problems with any medication

Still have questions? Get answers by asking now.